# SDR R61A2025061100293

- Difficulty date: May 16, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N736YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000541
- Aircraft time: 21,070 hours, 14,971 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 17086668403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE SERVICE DOOR FOUND CORRODED. MX REPLACED WASTE SERVICE DOOR IAR AAM 20-10-07-910-801-A00, TABLE 204.
